Global Asymptotic Stability of a Rational System
Lin-Xia Hu and
Xiu-Mei Jia
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
The main goal of this paper is to investigate the global asymptotic behavior of the difference equation , , with and the initial value such that . The major conclusion shows that, in the case where , if the unique positive equilibrium exists, then it is globally asymptotically stable.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/286375.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/286375.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:286375
DOI: 10.1155/2014/286375
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().